# SDR SWAA001569

- Difficulty date: August 20, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 65,716 hours, 72,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT OUTSIDE AFT DOORS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
